# SDR HNAA2017121500390

- Difficulty date: December 11, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,650 hours, 28,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NDIS  683     33-51  0001790  11DEC17  RIC  CLOSE
      SERVICE DOOR EMERGENCY LIGHT WONT ILLUMINATE
                                          28805    00 SJU
FACT  11DEC17  08:17  RIC
            FOUND BROKEN WIRES W716-0007-20 AND W716-0008-20 REP
            LACED WIRES IAW SWPM 20-21-00 OPS CHECK GOOD OK FOR
            SERVICE
